# SDR DALA2015031102104

- Difficulty date: March 6, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FS 1515, CORROSION AT S-27R, RBL 16, UNDERNEATH AT NUT PLATE. C/W REPAIR AT AFT CARGO COMPARTMENT FS 1515, S-27R, RBL 16 IAW ERA 332525-14 MA.
